Kategória ohlasu | HOEHN, Logan - MOURON, Christopher. Hierarchies of chaotic maps on continua. In Ergodic theory and dynamical systems. ISSN 0143-3857, 2014, vol. 34, pp. 1897-1913. HARANCZYK, Grzegorz - KWIETNIAK, Dominik - OPROCHA, Piotr. Topological structure and entropy of mixing graph maps. In Ergodic theory and dynamical systems. ISSN 0143-3857, 2014, vol. 34, pp. 1587-1614. OPROCHA, Piotr. Transitivity, two-sided limit shadowing property and dense omega-chaos. In Journal of the Korean mathematical society. ISSN 0304-9914, 2014, vol. 51, no. 4, pp. 837-851. MAI, Jiehua - SHI, Enhui - WANG, Suhua. Sensitive semigroups of mappings on Peano continua having a free arc. In Topology and its applications. ISSN 0166-8641, 2015, vol. 194, pp. 159-165. SHI, En Hui - WANG, Su Hua - MA, Li Ying. Sensitive open maps on Peano continua having a free arc. In Acta mathematica sinica - English series. ISSN 1439-8516, 2016, vol. 32, no. 6, pp. 736-744. GARG, Mukta - DAS, Ruchi. Exploring stronger forms of transitivity on G-spaces. In Matematicki vesnik. ISSN 0025-5165, 2017, vol. 69, no. 3, pp. 164-175. ACOSTA, Gerardo - HERNÁNDEZ-GUTIÉRREZ, Rodrigo - NAGHMOUCHI, Issam - OPROCHA, Piotr. Periodic points and transitivity on dendrites. In Ergodic theory and dynamical systems. ISSN 0143-3857, 2017, vol. 37, no. 7, pp. 2017-2033. BYSZEWSKI, Jakub - FALNIOWSKI, Fryderyk - KWIETNIAK, Dominik. Transitive dendrite map with zero entropy. In Ergodic theory and dynamical systems. ISSN 0143-3857, 2017, vol. 37, no. 7, pp. 2077-2083. SHI, Enhui - WANG, Suhua - DI, Yan. Sensitivity of dendrite maps. In Journal of mathematical analysis and applications. ISSN 0022-247X, 2017, vol. 446, no. 1, pp. 908-919. FADEL, Asmaa - DZUL-KIFLI, Syahida Che. Some chaos notions on dendrites. In Symmetry (Basel). ISSN 2073-8994, 2019, vol. 11, no. 10, art. no. 1309, pp. 1-10. MIHOKOVA, Michaela. Minimal sets on continua with a dense free interval. In Journal of mathematical analysis and applications. ISSN 0022-247X, 2023, vol. 517, no. 1, pp. 1-17. DOI: https://doi.org/10.1016/j.jmaa.2022.126607
|
---|